# SDR CALA2025072506911

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 127,371 hours, 19,523 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K0430
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD C QUAN LOW HEAVY HYDRAULIC LEAK FOUND AT CENTER SYSTEM C1 ELEC PUMP PRESSURE FLEX HOSE B-NUT SWAGING AT THE PUMP HOUSING. REQUIRED PART IAW IPC 29-11-02-02 ITEM 150 P/N AS115-06D0130 OR AS115-06K0130 PLEASE SHIP THE DAMAGED REMOVED HYDRAULIC HOSE.  ACMP CENTER HYD.PUMP NO 1 HOSE ASSY REPLACED P/N AS115-06K0430 IAW AMM 29-11-02/401 AT THE LEAK CHECK FOUND SUSPECTED LEAK CLOUDY FUMES COMING OUT FROM THE NO 1 CENTER HYD PUMP HOUSING. INSTALLED PUMP: VICKERS P/N 731966 BOE P/N S270T201-7 IPC REF 29-11-02-01 FURTHER INVESTIGATION , HYD LEAK TRACED TO PRESSURE HOSE REDUCER OF ACMP C1, REPLACED DAMAGED O-RING AND HYD LEAK CHECK CARRIED OUT WITH OPERATING C1 PUMP FOR 10 MINS. NO FURTHER LEAK NOTED AS PER AMM 29-11-00-862-013
